# SDR ABXA200910160053

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 53,316 hours, 42,200 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF CAPTAIN'S INSTRUMENT PANEL PRODUCING A STRONG BURNING ODOR, NO SMOKE OR VAPOR SEEN.  LT 2 & RT 2 WINDOWS REPLACED.
